# SDR CALA2013020400082

- Difficulty date: February 2, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 46,696 hours, 16,475 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A3241
- Condition: Corroded
- Location: Bs 457 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO HAS CORROSION AT STA 457 INSIDE S-28L CUT OUT SECTION OF CORROSION. STRINGER 28L, FROM STA 454 TO 460.  FABRICATED AND INSTALLED HAT SECTION SPLICE, FILLER AND STRINGER CLIP REF SRM 53-00-03, REPAIR 1.
